# SDR AALA202511242620

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 34,731 hours, 11,689 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L SLIDE ARMING LEVER IS LOOSE. MAINTENANCE RETIGHTENED L3 DOOR "ARMED" "DISARMED" GRIP PLATE HANDLE PER AMM 52-22-22.
